Skip to main content
First Aid Only/Acme United Corporation

FIRST AID ONLY/ACME UNITED NON-ASPIRIN (40900)

Comparable to Tylenol. These non-aspirin tablets provides fast, temporary relief for minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion.

  •  Description
    Comparable to Tylenol®. These non-aspirin tablets provides fast, temporary relief for minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen 325 mg., Tylenol Extra Strength, 2/pk, 50pk/bx (DROP SHIP ONLY - $150 Minimum Order)
  • UPC:
    41102600
    Condition:
    New
    HazmatClass:
    No
    WeightUOM:
    LB
    MPN:
    40900
    Model Number:
    10357203, FAO 40900
    Volume:
    1
    Freight Class:
    60
    Stock Status:
    Non- Stock
Catalog No.
C001B-016752
Shipping Lead-Time: 5-13 days
Stock Status: Non- Stock

Enjoy exclusive benefits including discounted pricing on orders by contacting our Sales Executives to open an account. Contact Us